Reciprocity laws on curves

Robert F. Coleman

Compositio Mathematica (1989)

  • Volume: 72, Issue: 2, page 205-235
  • ISSN: 0010-437X

How to cite


Coleman, Robert F.. "Reciprocity laws on curves." Compositio Mathematica 72.2 (1989): 205-235. <>.

author = {Coleman, Robert F.},
journal = {Compositio Mathematica},
keywords = {reciprocity law for Green's functions; algebraic differentials; de Rham cohomology group; rigid geometry},
language = {eng},
number = {2},
pages = {205-235},
publisher = {Kluwer Academic Publishers},
title = {Reciprocity laws on curves},
url = {},
volume = {72},
year = {1989},

AU - Coleman, Robert F.
TI - Reciprocity laws on curves
JO - Compositio Mathematica
PY - 1989
PB - Kluwer Academic Publishers
VL - 72
IS - 2
SP - 205
EP - 235
LA - eng
KW - reciprocity law for Green's functions; algebraic differentials; de Rham cohomology group; rigid geometry
UR -
ER -


  1. [B] S. Bosch, Eine bemerkenswerte Eigenshaft der formellen Fasern affinoider Räume, Math. Ann.229, (1977) 25-45. Zbl0385.32008MR447642
  2. [BGR] S. Bosch, Guntzer and R. Remmert, Non-Archimedean Analysis, Springer-Verlag, 1984. Zbl0539.14017MR746961
  3. [BL] S. Bosch, Lutkeböhmert, Stable Reduction and uniformization of Abelian Varieties I, Math. Ann.270 (1985). Zbl0554.14012MR774362
  4. [C-1] Coleman, R., Dilogarithms, Regulators and p-adic Abelian Integrals, Invent. math.69, (1982) 171-208. Zbl0516.12017MR674400
  5. [C-2] —, Torsion Points on Curves and p-adic Abelian Integrals, Ann. of Math., 121 (1985) 111-168. Zbl0578.14038
  6. [C-3] —, Bi-extensions, Universal Vectorial Extensions and Differentials of the Third Kind, to appear. 
  7. [CdS] —, E. de Shalit, p-adic Regulators on Curves and Special Values of p-adic L-functions, to appear in Inventiones. Zbl0655.14010
  8. [CG] —, B. Gross, p-adic heights and p-adic Green's Functions, to appear. 
  9. [CM] —, W. McCallum, Stable Reduction of Fermat Curves and Jacobi sum Hecke Characters, to appear in J. Reine und Angew. Math. Zbl0654.12003
  10. [G] Grauert, H., Affinoide Überdeckungen einedimensionaler affinoider Räume. Publ. Math. IHES34 (1968). Zbl0197.17302MR234021
  11. [Gr] Grothendieck, A., Local Cohomology, Lecture Notes in Math.41, Springer Verlag (1967). Zbl0185.49202MR224620
  12. [H] Hartshorne R., On the de Rham Cohomology of Algebraic Varieties, Publ. Math.45, (1976). Zbl0326.14004MR432647
  13. [K-1] Kiehl, R., Der Einlichkeitsatz für eigenliche Abbildungen in der nichtarchimedishen Funktionen theorie, Math.2, (1967) 191-214. Zbl0202.20101MR210948
  14. [K-2], Die De Rham-Kohomologie algebraischer Mannigfaltigkeiten über einem bewerten Korper. Publ. Math. IHES33 (1967). Zbl0159.22404
  15. [L] Lang, S., Introduction to Diophantine Geometry. 
  16. [R] Raynaud M., Variétiés Abéliennes et géométrie rigide, Actes, Congrès intern. math. Tome1, (1970) 473-477. Zbl0223.14021MR427326
  17. [S] Serre, J-P., Groupes algèbriques et corps de class. Zbl0718.14001

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.